# SDR EISA99205

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65168024
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORKCARD, FOUND 1 INCH CRACK IN VERTICAL FIN SPAR TERMINAL FITTING RIGHT SIDE.  REMOVED DAMAGED FITTING REPLACED WITH NEW FITTING PER SB 55-0060 AND BAC BLUEPRINT 65-89361.  (M)
